MathSciNet Relay Station
MathSciNet bibliographic data
MR841119 65D32 (41A55)
Frappier, C.; Rahman, Q. I. Une formule de quadrature pour les fonctions entières de type exponentiel. (French) [A quadrature formula for entire functions of exponential type] Ann. Sci. Math. Québec 10 (1986), no. 1, 17–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement